# SDR CALA2023110303272

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 117,827 hours, 18,039 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285T004963
- Part serial: D01061
- Condition: Faulty
- Location: Slat/Flap Sys
- Part time: 37,777 hours, 5,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

CONT. LE FLAP ASSYM AGAIN AT FL300 DOING 320 KTS.RTB AFTER SLOWING NORM IND ACFT LANDED @ 318000LBS, OVERWEIGHT LANDING NOT REQD. FLT CREW DEBRIEF: LE ASYM EICAS MSG WITH ASSOCIATED LE EDGE ANNUNCIATOR LT DURING CLIMB FOR 1MIN, THEN AGAIN AT 33000FT @ 320KTS FOR APPRO X 10MINS UNTIL DESCENDED TO 20000FT @ 240KTS. FLAP POS IND READ FSEU BITE C/O REF FIM TASK 27-51-00-815-809. NO CURRENT FAULTS AND SENSOR GROUND TESTS PASSED. PREVIOUS FAULTS SHOW LEG -0: TE FLAPS 27-51104, LE OUTBD ASYM 27-81021, FLAP POS XMTR 8 (M489) 27-51014. LEG -1: SECT 3 27-51-333, SECT 2 27-51222, XMTR 1 RECOMMEND DOWNLOADING FLT DATA TO CONFIRM IF SLATS WERE PHYSICALLY EXTENDED OR NOT, TO DETERMINE IF A SLAT POSITION INDICATION ISSUE EXISTS. IF INDICATION ISSUE ONLY, NO FLAP OVERSPEED INSPS REQUIRED. SEE LP 6014239 FOR PREVIOUS HIT. MAINT NOTE: CREW WERE ASKED IF THEY VISUALLY CONFIRMED THE INDICATED SLAT POSITION, THEY DID NOT. ALSO ASKED IF ACFT HANDLING WAS COMPROMISED OR ANY OTHER ABNORMAL PARAMETERS/INDS, ACFT HANDLED NORMAL AND ALL PARAMETERS NORMAL. FLAGGED FOR SDR EVENT PSEU BITE TEST CARRIED OUT IAW FIM 32-09 FAULT TREE 803. MSG 302 (TARGET LIGHT ON) APPEARS ON PSEU. MSG 302 INDICATES SLAT #10 I/B TARGET/SENSOR FAULT. ACTIONED UP TO BLOCK 4. NEXT STEP TO ACTION IS BLOCK 14A. 0.5 WHEN EICAS MSG PRESENT. FLT CREW NOR FLT ATTNDS VISUALLY CHE CKED IF LE SLATS WERE EXTENDED TO PROVE LE/TE POSITION INDICATIO N. ACFT AIR RETURN COMMENCED BEFORE CONSULTING TOMC 27-51013. LEG -1,-2,-3,-4,-5,-6,-7,-8,-9,
